# SDR COMA9810070

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Condition: Malfunction
- Location: Lt Engine
- Part time: 13,120 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AUTO FEATHER SYSTEM DOES NOT TEST.  REPLACED THE LEFT ENGINE TORQUE SIGNAL CONDITIONER.
